# SDR 9609469919

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Line
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON POWER REDUCTION AFTER TAKEOFF, THE NR 1 EPR INDICATION BECAME ERRATIC.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A BROKEN PT7 LINE WITH A SERVICEABLE PART AND SYSTEM OPERATION RETURNED TO NORMAL.
